# SDR DALA2024122411976

- Difficulty date: February 9, 2023
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 73,721 hours, 24,080 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 REFERENCE ER/A 589394-14 RH WING / FUEL TANK / DRY BAY BARRIER / WSTA 285.65-313.50 / SCRTACHES & CRACKS. CORRECTIVE ACTION: SECTION III: TIME LIMITED REPAIR WAS ACCOMPLISHED PER ER/A 589394-14 REV. B. (2622153)
